# SDR AUS20030376

- Difficulty date: March 13, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Screw
- Part number: NAS517416
- Condition: Loose
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR TRUNNION FITTING SCREWS WORKING. FOUND WHEN LT MAIN LANDING GEAR STRUT WAS REMOVED FOR ACCESS.
